# SDR USAA2013102500015

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 17,902 hours, 5,782 cycles
- Engine: Iae V2533A5
- Engine time: 17,902 hours, 5,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL AT 120 KNOTS.  CREW SHUTDOWN RT ENGINE AND ABORTED TAKEOFF.  MAINTENANCE R & R THE RIGHT ENGINE.
